RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2016, Volume 8, Issue 2, Pages 14–21 (Mi ufa338)  

On the probability of the event: in $n$ generalized allocation schemes the volume of each cell does not exceed $r$

A. I. Afonina, I. R. Kayumov, A. N. Chuprunov

Institute of Mathematics and Mechanics, Kazan (Volga Region) Federal University

Abstract: We consider $n$ identical generalized schemes of allocating particles in cells. We study the probability of the event: for each generalized allocation scheme, there are at most $r$ particles in each cell, where $r$ is a given number. We obtain an asymptotic estimate for this probability and we consider the application of the obtained results to an antinoise coding.

Keywords: generalized allocation scheme, Cauchy integral, Hamming code.

Full text: PDF file (505 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2016, 8:2, 14–21 (PDF, 345 kB); https://doi.org/10.13108/2016-8-2-14

Bibliographic databases:

UDC: 519.216
MSC: 60K30
Received: 29.12.2015

Citation: A. I. Afonina, I. R. Kayumov, A. N. Chuprunov, “On the probability of the event: in $n$ generalized allocation schemes the volume of each cell does not exceed $r$”, Ufimsk. Mat. Zh., 8:2 (2016), 14–21; Ufa Math. J., 8:2 (2016), 14–21

Citation in format AMSBIB
\Bibitem{AfoKayChu16}
\by A.~I.~Afonina, I.~R.~Kayumov, A.~N.~Chuprunov
\paper On the probability of the event: in~$n$ generalized allocation schemes the volume of each cell does not exceed~$r$
\jour Ufimsk. Mat. Zh.
\yr 2016
\vol 8
\issue 2
\pages 14--21
\mathnet{http://mi.mathnet.ru/ufa338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3530011}
\elib{http://elibrary.ru/item.asp?id=26255223}
\transl
\jour Ufa Math. J.
\yr 2016
\vol 8
\issue 2
\pages 14--21
\crossref{https://doi.org/10.13108/2016-8-2-14}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411732200002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84994246398}


Linking options:
  • http://mi.mathnet.ru/eng/ufa338
  • http://mi.mathnet.ru/eng/ufa/v8/i2/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:265
    Full text:65
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020